Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Cervicogenic headache - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Headache and Migraines
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
User :   I am 50 F, hist of migraine (classic w and cervicogenic), CFS/Fibro, high sed rate, pos ANA, PCOD, stage 1 Hypertension--well managed, Colitis (Lymph/Coll), Fibro breasts, idiopath leuko. (14K to 28K baseline), normal liver panel 1 yr ago, and now gray, light tan stool ( 2x-4x day--5 to 7 on stool scale), diff gastric pain, gas, feeling of fullness...redo liver panel and lipids ? Cardiac tie-in ?
Doctor :   since how long have you been having these symptoms now ?
User :   5-7 days
Doctor :   can you please tell me what all medications are you on ?
User :   flexeril 30mg qd pm, lisinopril 40 mg qd am, amlodipine 2.5 to 5 qd am, vicodin prn, imitrex prn, b complex, fish oil high dose, Vit C high dose, simvistatin qd pm, magnesium qd pm,
Doctor :   ok
Doctor :   now your present complaint is related to light stools and gastric pain and feeling of fullness ?
User :   yes I have all else handled
Doctor :   ok now light colored stools can be due to low bile production
User :   my concern is both hepatic and cardiac...possible issues ?
Doctor :   so for that you do need to get your liver function tests
User :   last bilirubin was so low machine couldn't get it and was listed at 0.00
User :   if low bile...pancreas issue ?
Doctor :   no thats not the case
Doctor :   also i will like to advice you that
User :   ok good :-)
Doctor :   you should take 20 mg of PRILOSEC once a day for 14 days
User :   OK will begin today
User :   added calcium ?
Doctor :   it will provide you relief i can assure you with the gastric problems
Doctor :   wait till you finish the course
User :   does it sound like a flare in the Colitis or more liver/gall/biliary colic ?
Doctor :   a flare would cause more sever symptoms and like i said you do need to get your liver tests done
User :   OK thanks ......this was helpful...bye :-)
Doctor :   your welcome take care
Doctor :   good bye
Question is related to
Diseases and Conditions
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor